Is this a Botox complication?

my friend has had botox and the one side of her face and mouth is very tight and one side of the mouthlooks like its dropped like she has had a stroke she does have high bllob pressure and is on tablets but this has only happened on friday can you give advice

This is NOT a question for a website.  Have your friend go immediately to the nearest emergency room to be evaluated if there is any question that she may have had a stroke!!!  Dr Irwin

Dr. Brandith Irwin, MD

Ask me your skincare question!

Hi, I’m Dr. Irwin. I believe that consumers deserve a medically trained and unbiased skincare advocate.

  • All our content is written and researched by myself.
  • My medical office in Seattle has treated thousands of patients for 15+ years.
  • This site is not affiliated or financially tied to any product, treatment or device.
Ask Me Something
SkinTour Skincare
One of the best investments in your skin is your daily skincare. Why? Because you can prevent many problems with blotchy skin color, lack of glow, texture, some types of acne, and fine lines with good skincare products. You can also correct some of these problems with effective skincare products. Great skincare is often more expensive because quality ingredients are expensive. Some companies spend on research/development which benefits all of us and adds to the cost. Are they worth it? In general - yes! I have handpicked some of what I consider to be the best skin care products, and offer them for sale on SkinTour's shop. This is based on my team and I's testing and research at our clinic. Many of the products are in my own regimen. What could be better than using skin care products a dermatologist uses?!